# SDR 20010327CW003

- Difficulty date: February 13, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- Engine: Garrtt TPE331*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 136638
- Condition: Broken
- Location: Nlg Strut
- Part time: 13,664 hours
- Component: Nlg Strut
- Component part number: AIR8358613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS BEARING TYPE WAS USED FOR OVERHAULS STARTING SOMETIME AFTER 3/99.   SINCE DEC/2000 THER HAVE BEEN 3 FAILURES OF THIS BEARING.  THS PLASTIC BEARING IS BORKEN IN THE AREA OF THE RETAINING PIN HOLE AND DRAGED OUT OF THE CYLINDER.  THIS COULD BE RELATED TO THE SHRINKAGE OF THE BEARING DUE TO LOW TEMPERATURE.  THE BEARING IS SUPPOSED TO BE HELD IN PLACE BY LOCKTITE 415 AND A SMALL PIN WHERE WE HAVE SEEN THE BREAKAGE.
